BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
52 Article(s) Found
1 2 3 4 Next

Research Article
Title: A Class of Nonlocal Elliptic Equations in Orlicz-Sobolev Spaces
Authors: Berat Suer, Mustafa Avci, Veyis Turut
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (JUL 2021), pp:016-029
DOI: -
Viewed: (100) times
Abstract | Full Text| PDF

Research Article
Title: Integrity of Variety of Inequalities Sketched on Time Scales
Authors: Muhammad Jibril Sahir
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (JUL 2021), pp:008-015
DOI: -
Viewed: (207) times
Abstract | Full Text| PDF

Research Article
Title: Solving Convolution Type Linear Volterra Integral Equations with Kashuri Fundo Transform
Authors: Nihan Gungor
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (JUL 2021), pp:001-007
DOI: -
Viewed: (217) times
Abstract | Full Text| PDF

Research Article
Title: Existence of Mild Solution for Neutral Functional Mixed Integrodifferential Evolution Equations with Nonlocal Conditions
Authors: Manoj Karnatak, Kamalendra Kumar, Rakesh Kumar
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (MAR 2021), pp:032-040
DOI: -
Viewed: (470) times
Abstract | Full Text| PDF

Research Article
Title: A mathematical model for cost-effectiveness analysis and early detection of leptospirosis in human
Authors: Ibrahim Halil Aslan, Suzanne Lenhart
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (MAR 2021), pp:021-031
DOI: -
Viewed: (616) times
Abstract | Full Text| PDF

Research Article
Title: An analysis of discrete time retrial queuing system with starting failures, Bernoulli feedback with general retrial times and a vacation
Authors: Jeyakumar S, Gunasekaran P
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (MAR 2021), pp:011-020
DOI: -
Viewed: (512) times
Abstract | Full Text| PDF

Research Article
Title: On the Double Rational Chebyshev Functions: Definition, Properties and Application for Partial Differential Equations
Authors: Mohamed Ramadan, Mahmoud Nassar
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (MAR 2021), pp:001-010
DOI: -
Viewed: (529) times
Abstract | Full Text| PDF

Research Article
Title: Fixed Point Theorems for Some Multi-Valued Contraction Mappings Defined in Partial Hausdorff Metric Spaces
Authors: Hacer Bozkurt
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:017-026
DOI: -
Viewed: (705) times
Abstract | Full Text| PDF

Research Article
Title: Some oscillation criteria for nonlinear conformable fractional differential equations
Authors: Mustafa Bayram, Aydin Secer
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:010-016
DOI: -
Viewed: (1240) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-Hadamard type inequalities for fourth-times differentiable arithmetic-harmonically functions
Authors: Kerim Bekar
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:001-009
DOI: -
Viewed: (1187) times
Abstract | Full Text| PDF

Research Article
Title: Split monotone variational inclusion, mixed equilibrium problem and common fixed point for finite families of demicontractive mappings
Authors: Bashir Ali, Mohammed Lawan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 4, (DEC 2019), pp:116-135
DOI: -
Viewed: (1386) times
Abstract | Full Text| PDF

Research Article
Title: On Saturated Semigroups
Authors: Noor Alam
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 4, (DEC 2019), pp:110-115
DOI: -
Viewed: (1172) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of F-statistics under Selection with Continuous and Discrete Models
Authors: Anuraag Bukkuri
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:094-109
DOI: -
Viewed: (1110) times
Abstract | Full Text| PDF

Research Article
Title: A Time Series Graph Cut Image Segmentation Scheme for Liver Tumors
Authors: Laramie Paxton, Yufeng Cao, Kevin Vixie, Yuan Wang, Chaan Ng, Brian Hobbs
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:081-093
DOI: -
Viewed: (973) times
Abstract | Full Text| PDF

Research Article
Title: Chebyshev Wavelet Solution of Nonlinear Ordinary Differential Equations with Delays
Authors: Sevin Gümgüm
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEP 2019), pp:067-080
DOI: -
Viewed: (1495) times
Abstract | Full Text| PDF

1 2 3 4 Next

52 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul